# SDR CALA2016050200282

- Difficulty date: May 2, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 33,019 hours, 11,603 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4002
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER, LOWER SKIN CRACKED AT STATION 138, APPROX 10" FWD OF REAR SPAR.  C SCAN EDDY CURRENT INSPECTION NTM PAR 6-55-10-01 & VERIFIED CRACK & LENGTH IAW PART 6 51-00-00-23.  PERFORMED CATEGORY B INSPECTION THRESHOLD AT 56,000 FLIGHT CYCLES WITH REPEAT DVI INSPECTION EVERY 9,000 FLIGHT CYCLES & INSP EVERY 9000 FLIGHT CYCLES.
